# SDR AALA202110190040

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 60,958 hours, 35,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D5211083120210
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING SERVICE CHECK WALK AROUND, FOUND CRACK ON L1 DOOR COVER PLATE 3.25 INCHES FROM TOP. CRACK IS ON TOP DOOR SEAL CHANNEL AFT SIDE UPPER.  REPLACED COVER  PLATE PER SRM 51-23-31.
